Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 2:50 AM EDT for White County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2008, 2:50 AM EDT (06:50 UTC)
- Expired
- May 11, 2008, 3:15 AM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County White County, GA
The radar
The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 110649
SVRFFC
GAC311-110715-
/O.NEW.KFFC.SV.W.0209.080511T0650Z-080511T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WHITE COUNTY IN NORTHEAST GEORGIA
* UNTIL 315 AM EDT
* AT 245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SAUTEE...
MOVING NORTHEAST AT 37 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF WHITE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3453 8371 3473 8383 3474 8382 3479 8369
3479 8365 3477 8364 3469 8362 3466 8365
3463 8365 3456 8362
TIME...MOT...LOC 0650Z 242DEG 32KT 3466 8365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:16 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 10, 10:16 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1016 PM EDT SAT MAY 10 2008 .UPDATE... TORNADO WATCH NUMBER 302 HAS BEEN ISSUED AND IS IN EFFECT UNTIL 5 AM SUNDAY. EVERY COUNTY IN OUR CWA EXCEPT TOWNS UNION AND WHITE ARE UNDER THIS WATCH. ACTIVITY ACROSS MS/TN/NORTHERN AL IS REALLY DEVELOPING AND IS EXPECTED TO MOVE EAST QUICKLY OVERNIGHT. NW GA SHOULD BEGIN SEEING CONVECTIVE ACTIVITY AROUND OR SHORTLY AFTER MIDNIGHT WITH THE REST OF THE AREA FOLLOWING THROUGH SUN AFTERNOON. && PREV DISCUSSION... /ISSUED 522 PM EDT SAT MAY 10 2008/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHRA/TSRA ACTIVITY POPPING UP ALONG THE FRONTAL BOUNDARY BETWEEN ATL AND MCN. TORNADO WATCH 294 HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A POLK CO TO OGLETHORPE CO LINE. THE FRONTAL BOUNDARY IS CURRENTLY STALLED JUST NORTH OF MCN BUT IT IS EXPECTED TO BEGIN MOVING NE THIS EVENING AS A WARM FRONT AHEAD OF THE DEVELOPING COLD FRONT. MAIN LOW CENTER NOW OVER OK/KS IS EXPECTED TO DEEPEN RAPIDLY AS IT MOVES NE INTO THE OH RIVER VALLEY BY 18Z SUN. ITS ASSOCIATED COLD FRONT WILL MOVE INTO NW GA AFTER MIDNIGHT TONIGHT AND SWEEP THROUGH THE STATE BY 00Z MON. RIGHT NOW THE MAIN THREAT LOOKS LIKE TI WILL BE STORMS DEVELOPING ALONG THE STALLED FRONT BUT AS STORMS START TO DEVELOP BACK ACROSS AL THEY MAY TRACK EASTWARD AND MOVE IN ACROSS THE ATL AREA. AS THINGS CONTINUE TO DEVELOP THIS AFTERNOON/EVENING...LOW AND MID LEVEL LAPSE RATES BEGIN TO STEEPEN ALLOWING CAPES TO GET UP INTO THE 2000 TO 3000 RANGE WITH LIS AROUND -4 TO -7. THESE INSTABILITY INDICES WILL COMBINE WITH THE 50 KTS OR SO OF WESTERLY DEEP LAYER SHEAR AND WE SHOULD HAVE MORE THAN ENOUGH TO GET SOME ISOLATED TO SCATTERED SEVERE STORMS ALONG THE FRONT. WITH THE SHEER IN PLACE...SUPERCELLS WILL BE LIKELY...SO THE HAIL THREAT WILL BE HIGH WITH ANY STORMS THAT CAN TAKE HOLD. ALSO WITH THE FRONT ACTING AS A FOCUSING MECHANISM THE TORNADO THREAT MUST BE WATCHED CAREFULLY...HOWEVER THE BEST SHEAR LOOKS TO STAY OFF TO THE WEST. THE SEVERE THREAT LOOKS LIKE IT WILL CONTINUE THROUGH THE NIGHT AS THE COLD FRONT APPROACHES THE AREA. BY 12Z SUN A VERY STRONG 110KT JET AT 500 MB MOVES IN OVER NW GA AS IT SWINGS AROUND THE BASE OF THE VERTICALLY STACKED LOW. THIS JET WILL PUT NORTH GEORGIA INTO THE FAVORED LEFT EXIT REGION BY EARLY SUNDAY MORNING. MODELS APPEAR TO BE GENERATING A LARGE COMPLEX OF THUNDERSTORMS IN THIS LEFT EXIT REGION...MOVING IT FROM NORTHERN ALABAMA INTO SOUTHERN NORTH CAROLINA THROUGH THE DAY. GIVEN CAPES EVEN AT 12Z OF 1000 TO 2000 J/KG AND STORM MOTIONS LIKELY AT OR BETTER THAN 50 KTS...A RATHER WIDESPREAD DAMAGING WIND THREAT WITH ISOLATED TORNADOES LOOKS POSSIBLE ACROSS THE AREA SUNDAY MORNING INTO THE AFTERNOON. THE MODELS DO SHOW THIS COLD FRONT SWINGING THROUGH THE STATE VERY FAST SO IT MAY BE DIFFICULT TO GET A GOOD ORGANIZED STORM TO DEVELOP. BY SUNDAY NIGHT...COLD FRONT WILL HAVE MOVED THROUGH THE REGION PUTTING GA IN GOOD NWLY FLOW AROUND THE BACK SIDE OF THE PARENT LOW CENTER. HIGH PRESSURE BEGINS BUILDING INTO THE AREA MON WITH IT BECOMING CENTERED OVER GA BY 12Z TUE. LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE KEEPS GA DRY MON AND TUE BUT NEXT WEAKER COLD FRONT MOVES EAST OUT OF THE MS RIVER VALLEY TUE NIGHT AND SHOULD BRING PRECIP BACK TO THE STATE BY WED MORNING. THE MODELS SHOW THIS FRONT STALLING ACROSS CENTRAL GA WED AFTERNOON AND IT STAYS THERE THROUGH THE END OF THE WEEK. IF THIS HAPPENS THIS FRONT WILL ACT AS A MOISTURE TRAIN AND KEEP PUMPING GULF MOISTURE INTO THE AREA. THIS SHOULD BRING US SOME MUCH NEEDED PRECIP TO THE STATE. IT WILL ALSO BRING IN STRONG AND SOME POSSIBLY SEVER STORMS. THIS PATTERN WILL NEED TO BE WATCHED. AS FOR TEMPERATURES...WE WILL START OF BELOW NORMAL AT THE BEGINNING OF THE WEEK WITH STRONG COLD/DRY ADVECTION...BEFORE RETURNING TO NEAR SEASONAL NORMS BY THE MIDDLE OF THE WORK WEEK. AVIATION... THREAT OF THUNDERSTORMS WILL CONTINUE AT ALL SITES THROUGH SUNDAY MORNING. MODELS INDICATING A QUICK EXIT OF THE MOISTURE BETWEEN 12 AND 15Z SUN WITH THE COLD FRONT MOVING RAPIDLY ACROSS THE CWA BY 00Z MON. WINDS WILL BE NORTHWEST AND GUSTY BEHIND THE FRONT. UNTIL THEN WINDS WILL BE SOUTHWEST 5 TO 10 KTS THRU SUNDAY MORNING AND CIGS WILL SLOWLY LOWER THROUGH THE NIGHT...ESPECIALLY IN THE TSRA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 79 50 77 47 / 90 70 10 0 0 ATLANTA 64 74 52 72 51 / 80 60 0 0 0 BLAIRSVILLE 58 71 46 68 43 / 90 80 10 5 0 CARTERSVILLE 61 75 46 73 45 / 90 70 10 0 0 COLUMBUS 69 83 55 78 51 / 40 60 0 0 0 GAINESVILLE 62 75 51 73 50 / 90 80 10 5 0 MACON 69 84 53 80 50 / 50 70 5 0 0 ROME 64 76 49 74 47 / 90 70 10 0 0 PEACHTREE CITY 64 78 48 74 46 / 70 60 0 0 0 VIDALIA 68 86 55 78 50 / 50 60 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, May 10, 11:34 AM EDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT SAT MAY 10 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1134 AM EDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A STATIONARY FRONT NORTH OF A COLUMBUS...MACON...AUGUSTA LINE WILL MOVE NORTH THIS AFTERNOON AND TONIGHT AS A WARM FRONT. AT THE SAME TIME A BACKDOOR COLD FRONT WILL MOVE OUT OF THE CAROLINAS AND INTO NORTHEAST GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. THE MOST LIKELY TIME FRAME WOULD BE THIS AFTERNOON AND TONIGHT...AND GENERALLY SOUTH AND WEST OF A LINE FROM BLUE RIDGE... TO LAWRENCEVILLE...TO VIDALIA. .OTHER HAZARDS... HEAVY RAIN WILL ALSO BE A HAZARD TONIGHT JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS NEAR 3 INCHES ARE POSSIBLE BETWEEN SUNSET THIS EVENING AND SUNRISE SUNDAY MORNING. .DISCUSSION... AS THE WARM FRONT LIFTS INTO NORTH GEORGIA...THE ATMOSPHERE WILL DESTABILIZE. LIFTED INDICES FROM -3 TO -6...AND CAPES FROM 1500 TO 3000 ARE LIKELY BY THIS AFTERNOON AND WILL REMAIN ACROSS MUCH OF THE AREA THROUGH TONIGHT. ALTHOUGH THE WIND SHEAR IS NOT IMPRESSIVE...DUE TO THE PROXIMITY OF THE FRONT AN ISOLATED TORNADO IS POSSIBLE. ACROSS NORTHEAST GEORGIA...THE WEDGE WILL BE IN PLACE TONIGHT AND THIS WILL REDUCE THE RISK OF DAMAGING WINDS AND TORNADOES...HOWEVER LARGE HAIL IS STILL A POSSIBILITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, May 10, 11:46 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL HOSCHTON 34.09N 83.76W
05/10/2008 E0.75 INCH JACKSON GA FIRE DEPT/RESCUE
PENNY SIZE HAIL WAS REPORTED AND TREE LIMBS WERE DOWN
ALONG HIGHWAY 124 IN WESTERN JACKSON COUNTY.
0315 PM TSTM WND DMG MACON 32.84N 83.66W
05/10/2008 BIBB GA PUBLIC
5 TREES DOWN.
0315 PM HAIL MACON 32.84N 83.66W
05/10/2008 E0.88 INCH BIBB GA PUBLIC
0612 PM HAIL WILLIAMSON 33.18N 84.36W
05/10/2008 E1.00 INCH PIKE GA AMATEUR RADIO
0615 PM HAIL ORCHARD HILL 33.19N 84.21W
05/10/2008 E1.00 INCH SPALDING GA PUBLIC
0644 PM HAIL MACON 32.84N 83.66W
05/10/2008 E1.75 INCH BIBB GA PUBLIC
SEVERAL REPORTS OF PENNY TO QUARTER-SIZED HAIL IN MACON
AND NORTH MACON. GOLF BALL-SIZED HAIL NEAR WMAZ
TELEVISION. HAIL EVENTS BEGAN AT 644 PM EDT AND CONTINUED
TO ABOUT 700 PM EDT ABOUT 5-6 MILES EAST OF MACON ON
INTERSTATE-16.
0705 PM HAIL GRAY 33.01N 83.54W
05/10/2008 E1.75 INCH JONES GA PUBLIC
0955 PM HAIL OWENSBORO 31.88N 83.43W
05/10/2008 E1.75 INCH WILCOX GA LAW ENFORCEMENT
1020 PM HAIL RHINE 31.99N 83.20W
05/10/2008 E1.75 INCH DODGE GA AMATEUR RADIO
GOLF BALL-SIZED HAIL WAS REPORTED IN RHINE BY AMATEUR
RADIO AT 1020 PM EDT...AND BY THE PUBLIC AT 1030 PM EDT
SOUTH OF RHINE ALONG THE TELFAIR COUNTY LINE.
1030 PM TSTM WND DMG 5 W MCRAE 32.06N 82.99W
05/10/2008 TELFAIR GA COUNTY OFFICIAL
DOZENS OF TREES DOWN ACROSS THE NORTHERN PART OF THE
COUNTY FROM MILAN ON THE DODGE...TELFAIR COUNTY LINE...TO
MCRAE IN THE NORTHEAST PART OF THE COUNTY. A COUPLE OF
ROADS WERE BLOCKED. NO STRUCTURAL DAMAGE REPORTED. EVENTS
SPANNED A TIME RANGE OF 1030 PM EDT TO 1100 PM EDT.
&&
RABSpecial weather statement, May 11, 1:39 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 139 AM EDT SUN MAY 11 2008 GAZ014-015-110615- 139 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DAWSON AND LUMPKIN COUNTIES UNTIL 215 AM EDT... AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JUNO...MOVING EAST AT 41 MPH. THIS STORM HAS THE CAPABILITY OF PRODUCING PEA SIZED HAIL OVER CENTAL DAWSON COUNTY AND SOUTHERN LUMPKIN COUNTY.
Special weather statement, May 11, 2:02 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 202 AM EDT SUN MAY 11 2008 GAZ044-054-055-110630- 202 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 230 AM EDT... AT 159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KENWOOD...MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL OVER NORTHERN FAYETTE COUNTY...WESTERN CLAYTON COUNTY AND SOUTHEAST FULTON COUNTY.
Local storm report, May 11, 2:32 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL FAIRBURN 33.57N 84.58W
05/11/2008 E1.00 INCH FULTON GA COUNTY OFFICIAL
HAD BEEN HAILING FOR 10-15 MINUTES.
0225 AM HAIL COLLEGE PARK 33.64N 84.46W
05/11/2008 E1.75 INCH FULTON GA LAW ENFORCEMENT
HAIL HAD BEEN OCCURRING FOR SEVERAL MINUTES.
&&
RABSpecial weather statement, May 11, 2:43 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 AM EDT SUN MAY 11 2008 GAZ016-110700- 243 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WHITE COUNTY UNTIL 300 AM EDT... AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEAF...MOVING NORTHEAST AT 44 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AS IT MOVES ACROSS WHITE COUNTY.
Local storm report, May 11, 2:49 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM HAIL EAST POINT 33.67N 84.47W
05/11/2008 E0.75 INCH FULTON GA PUBLIC
&&
RABThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| May 10, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 44 min |
| May 10, 9:59 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| May 10, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 51 min |
| May 10, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 43 min |
| May 11, 2:08 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 41 min |
| May 11, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 38 min |
| May 11, 2:33 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 42 min |
| May 11, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 39 min |
| May 11, 3:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 53 min |
| May 11, 3:32 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 43 min |
| May 11, 3:33 AM EDT | Tornado Warning | FFC | Troup | 42 min |
| May 11, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 44 min |
| May 11, 4:09 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 36 min |
| May 11, 4:14 AM EDT | Tornado Warning | FFC | Meriwether, Troup | 46 min |
| May 11, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 54 min |
| May 11, 4:25 AM EDT | Tornado Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| May 11, 4:31 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
| May 11, 4:44 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 46 min |
| May 11, 4:52 AM EDT | Tornado Warning | FFC | Clayton, DeKalb, Fulton, Henry | 53 min |
| May 11, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 42 min |
| May 11, 5:12 AM EDT | Tornado Warning | FFC | Lamar, Pike, Upson | 33 min |
| May 11, 5:22 AM EDT | Tornado Warning | FFC | Newton, Rockdale | 38 min |
| May 11, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 37 min |
| May 11, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 23 min |
| May 11, 5:37 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 38 min |
| May 11, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 55 min |
| May 11, 5:52 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| May 11, 5:54 AM EDT | Tornado Warning | FFC | Bibb, Twiggs | 36 min |
| May 11, 5:58 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 62 min |
| May 11, 6:10 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 35 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 48 min |
| May 11, 6:26 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 49 min |
| May 11, 6:32 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 43 min |
| May 11, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| May 11, 6:39 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 51 min |
| May 11, 6:43 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 47 min |
| May 11, 6:48 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| May 11, 6:52 AM EDT | Tornado Warning | FFC | Emanuel | 38 min |
| May 11, 6:56 AM EDT | Tornado Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 47 min |
| May 11, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 50 min |
| May 11, 7:18 AM EDT | Tornado Warning | FFC | Crisp, Sumter | 57 min |
| May 11, 7:54 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 36 min |
| May 11, 8:23 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.